# SDR DYVA201307230001

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N947AM
- Make and model: Beech C90A
- Aircraft serial: LJ1238
- Aircraft time: 10,692 hours, 13,709 cycles
- Engine: Pwa PT6A21
- System (JASC): 2121 · Air Distribution Fan
- Part: Shroud
- Part number: 505542373
- Condition: Broken
- Location: A/C Bay
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PILOT THOUGHT HE SAW MOMENTARY FLASHES OF LIGHT REFLECTING OFF OF LT PROP SPINNER.  NO ACFT SYS WERE AFFECTED OR PERFORMANCE DETERIORATED IN ANY WAY.  FLIGHT & LANDING WAS UNEVENTFUL.   INSPECTED ACFT, NO DAMAGES OR ANYTHING OUT OF THE ORDINARY WERE DISCOVERED.  OPENED PANELS AND FOUND DAMAGES TO AIR CONDITIONING SYSTEM COMPONENTS IN LT NOSE AREA COMPARTMENT.  ON FURTHER INSPECTION MECHANIC FOUND METAL PIECE THAT APPEARS TO BE FROM AIR CONDITIONING MOTOR FAN SHROUD AND IT WAS GETTING HIT BY THE AIR CON MOTOR FAN, BEING THE MOST LIKELY CAUSE OF THE PILOT OBSERVING FLASHES OF LIGHT.
